# SDR USAA2013061300018

- Difficulty date: May 29, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 61,344 hours, 22,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160U79
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON R1 DRAIN PAN FLOOR SUPPORT BETWEEN BS324 TO BS345, S31R.  REPLACED R1 DRAIN PAN FLOOR SUPPORT BETWEEN BS324 TO BS345, S31R IAW SRM 51-40-02.
